MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 32; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 32; IN-VITRO DIAGNOSTICS
Catalog Number 6844508
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected vitros sodium (na+) results were obtained from a single vitros performance verifier (pv) i lot e2828 quality control fluid, using vitros na+ slide lot 4282-1162-2951 on a vitros 5600 integrated system.The cause of the event is suboptimal calibrations using vitros calibrator kit 32, lot 3254.A review of the affected calibration determined the intercept parameters were atypical when compared to the release intercept.In addition, the vitros cl assay was not affected, which would rule out an instrument performance issue with the potentiometric subsystem.Acceptable performance was obtained after performing an additional calibration event with the same calibrator lot.The cause of the suboptimal calibration was not determined.A vitros na+ slide lot 4282-1162-2951 performance issue could not be ruled out as the customer did not provide quality control data as requested.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros na+ slide lot 4282-1162-2951.The customer was requested to perform a diagnostic vitros na+ within-run precision test which is used to assess instrument function.The customer did not perform the requested precision testing; therefore, an instrument related performance issue cannot be completely ruled out as contributing to the event.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected vitros sodium (na+) results were obtained from a single vitros performance verifier (pv) i lot e2828 quality control fluid, using vitros na+ slide lot 4282-1162-2951 on a vitros 5600 integrated system.Vitros pv i lot e2828 na+ results of 145.5, 146.1, 143.3 and 145.4 mmol/l vs.The expected result of 126.2 mmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros na+ slide lot 4282-1162-2951 results were obtained from non-patient quality control fluids.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers (b)(4) and reportability assessment 612777.

Brand Name
VITROS CHEMISTRY PRODUCTS CALIBRATOR KIT 32
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23756097
Report Number1319808-2025-00033
Device Sequence Number15849033
Product Code JIX
UDI-Device Identifier10758750007110
UDI-Public(01)10758750007110(17)260528(11)240528(10)3254
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue Number6844508
Device Lot Number3254
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown